# SDR SWAA2014030525794

- Difficulty date: February 25, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 21,250 hours, 12,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO  FLOOR SUPPORT ANGLE CORRODED AFT END OF AFT FLOOR BOARD AT STATION 947.  R & R ANGLE IAW SRM.
